# SDR 2016FA0000607

- Difficulty date: December 9, 2016
- Submitted: December 9, 2016
- Operation: General aviation
- Aircraft: N773CP
- Make and model: Beech B200
- Aircraft serial: BB1260
- Aircraft time: 8,600 hours, 10,034 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Angle
- Part number: 101640010910
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION FOUND IN AFT VERTICAL STABILIZER SPAR, LEFT AND RIGHT AFT SPAR CAP ANGLES, AT LOWER RUDDER HINGE BRACKET ATTACH LOCATIONS. LEFT AFT CHORD ANGLE ALSO CORRODED INTERGRANULAR APPROX. 5 INCHES BELOW UPPER HINGE FITTING LOCATION IN AFT FACE OF ANGLE.
